Equaline All Day Allergy, Children's, Grape Flavor

Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if carton is opened, or if printed neckband is broken or missing. See bottom panel for expiration date. Misc: 2 years & older. Cetirizine hydrochloride oral solution 1 mg/ml (antihistamine). Indoor & outdoor allergies. 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Dye free. Sugar free. 100% more free! Dosing cup included. Compare to Children's Zyrtec active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Division of McNeil-PPC, Inc., distributor of Children's Zyrtec). Questions or comments? 1-877-932-7948. Gluten free. Alcohol free. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.